Approaches to generalize contact structures

Yat Sun Poon, Aïssa Wade

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


After defining the concept of generalized almost contact structures, we examine integrability of such structures from both a Sasakian perspective in terms of a cone construction and from a Courant algebroid perspective.

Original languageEnglish (US)
Pages (from-to)603-622
Number of pages20
JournalPure and Applied Mathematics Quarterly
Issue number2
StatePublished - Apr 2010

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Approaches to generalize contact structures'. Together they form a unique fingerprint.

Cite this